Horrible withdrawal symptoms including depression, terrible anxiety, sleep trouble, sweating etc. Really need some good advice. Please help!!!
I stopped taking Clonazepam last year and it is a very slow process. I was taking 3mg a day and I decreased my dosage by a half a mg every 4 weeks. When I was down to half a mg. I cut that in half and took it for another 4 weeks. I found that I did get a bit cranky and I had a very short fuse towards anger. Good luck, I hope this helps!
Tapering off clonazepam is different for everyone. I have tried at least 10 times and still cannot go lower. Pharmacy has not help. My fancy doctor wants me to stay on it. I am 72 and definitely should not be taking this. Start new doc soon. Will let know more. Find a doctor that is familiar with Benzo. My fancy doc never told me anything, plus he said do not read the packet that comes with meds. So stupid me, did not. I am in good health all life. I have ptsd from non combat with nightmares and panics attack. Do not give up. a new study suggests overdose on this med is very reasonable aspect. read on this site.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2016 • 1 answer
Posted 2 Apr 2016 • 3 answers
Posted 23 Sep 2016 • 5 answers
Posted 21 Feb 2017 • 3 answers
Posted 18 Mar 2018 • 0 answers